I have had a bad taste in my mouth for 2 years. Thinking it was GERD from taking an increased dose of Fosamax, I consulted a GI doctor, had an endoscopy, which showed erythema in lower 1/3 of esophagus and mild gastritis. I've taken high doses of Priolosec, Nexium, Zantac, Aciphex, Carafate. Nothing makes the taste go away. Certain foods make the taste worse - chocolate, tomatoes.
Checked with dentist - no periodontal problems causing the taste.
I do have a chronic postnasal drip - should I see if my sinuses are causing the bad taste?
rude question, but do you also have fould breath? You see, to me it seems you have ruled out physical findings in the oral cavity. If there is nothing apparently wrong within the oral cavity, and no foul odor....
I'm thinking you may want to consult with a neurologist.
i have this same problem except no post nasal drip, and i dont have any mouth problems or bad breath. i take lithium, all my fave foods taste bad, my microwave is the worst, i cant even go around it when its on. its just the worst thing, its only been going on for about 3 weeks for me, but i cant figure out if i need to see a doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.